# SDR SIMA20140119003

- Difficulty date: January 19, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 29,230 hours, 26,819 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A13
- Part serial: CAE312812
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: C
- Precautionary procedure: B

## Discrepancy

DECLARED EMERGENCY LEFT ACCT BIRD STRIKE FOLLOWED BY ENG 1 FAILURE.  FLT LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED LEFT ENGINE IAW WC 71-000-00.
